# SDR DL764091210

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 31,649 hours, 9,214 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB, DUE AFTER PUSHBACK F/O PFD SHOWED 0 MAGENTA FOR A/S AND 0 MAGENTA FOR ALTITUDE MCP AND CAPTS PFD SHOWED CORRECT NUMBERS.  ALSO PFD SHOWED A/S AND ALT AT 0 /C FWD TO MCO RT FCC.  REPLACED RT FCC.
